# SDR ABXA010628

- Difficulty date: October 31, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 STRUT, RIGHT SKIN PANEL OUTER SURFACE, DEEP GOUGE WITH SKIN PUNCTURE WAS FOUND NEAR AN ACCESS DOOR CUT OUT, STA 237, WL 135.  FABRICATED REPAIR PARTS AND INSTALLED IAW REA B654-42153MR.
